On the stability of nonselfadjoint difference schemes with M-matrices for evolution boundary value problems with an elliptic operator with respect to space

Share/Save/Bookmark

Botchev, M.A. (1995) On the stability of nonselfadjoint difference schemes with M-matrices for evolution boundary value problems with an elliptic operator with respect to space. Russian Mathematics (Izvestiya VUZ. Matematika), 39 (9). pp. 13-20. ISSN 1066-369X

open access
[img]
Preview
PDF
785kB
Item Type:Article
Additional information:Note different possible spellings of author's name: "Botchev" or "Bochev"
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/66709
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page